# SDR MASA2011040802373

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,386 hours, 24,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL BROKEN.  NO DEFECTS NOTED.
